I'm on Bentyl for Irritable Bowel le Bowel Syndrome and that's an anti spasmotic.I take Viibryd and Klonopin for anxiety and depression and Protonix for GERD.The Pharmacist said it shouldn't constipate me if I take Perphenazine and Bentyl but I noticed a slight change in my bowel (stools are now normal but I don't go as much) when I started Perphenazine.Before that I was having loose bowels and needed to take loperamide but I stopped that.Any thoughts?Thanks,Mo
Did you just want each of us on here to get one chance to figure this "poop" problem out? If you would like a thorough discussion and pondering thereof, might I suggest you clicking on the discussion button on the right side of the screen, not the default direct, where we only get to make one very lonely comment. 'Tis up to you my dear. Just sayin'.
Anywho, as long as yer pooping and haven't exploded or required a trip to the ER for the really long tea spoon experience or experiment ... I'd be happy as a pig in a poke bout my bathroom activities sans baths, showers, tooth brushing, upper lip hair removal, and the like...
Cheerio (those will expedite things),
The Sweetest, First Hand Knowledgeable,Happier Now, Hippie,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Oct 2011 • 1 answer
Posted 31 Jan 2012 • 2 answers
Posted 21 Oct 2014 • 1 answer
Posted 17 Nov 2014 • 4 answers
Posted 19 May 2016 • 4 answers